45yr old female with a clinical diognosis of depression, panic attacks, severe right side brain injury. i have also develop in the last couple of years what doctors are calling muscle spasm. i am being treated for severe head aches i refuse to call them migraines i had head aches before my accident these are not head aches and take lorazapam and bupriopion for that. two months ago my i was in so much stress due to my pain, work and so on that my heart rate was on a 0 to 60 speed way. my psych doctor finally gave me zoloft 50mg at night. well it did take tareof my anxeity but what i noticed was that after a time my muscle pain were not as bad even thia awfull electrical pulling sensation was not as bad. somehow last week i lst my zoloft and when with out it for about 6 days in the meanwhile i have noticed that my muscle pain has gradually return and two mornings ago i had another cramping session, this is what doctors have called when my legs contract and my foot and toes curl to the point i have no control of my movements only screaming pain until them i had not realize this had not happen sinze i started taking zoloft
23 Jun 2012
Hello zoloftneedhelp. The manufacturer of the various drugs on the market are always interested in feed back to thier product. You might contact Pfizer laboratories from 8am to 8pm EST Monday through Friday. Product service, customer support :1-800-879-3477. The FDA is also interested in side effects and yours does qualify (my opinion) 1-800-331-1088. Glad that the drug is helping with regards to your pain. Best of wishes to you, pledge
26 Oct 2013
oh yeah I was on Zoloft right after I got out of the hospital from getting my brain injury and it made she shake I thought n I was hearing voices at time. my brain specialist had told me if I didn't have a seizure after 6 months I wouldn't have none. Then it had been a little over a year from my accident and I had a seizure at a friend's house n received a few more fractors also and a bit of brain damage. just be sure if you have or haven't had seizures yet you should go get checked anyway. it might not be a good one or it could be side effects too. that pill made me so skinny when I was on it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have continual post traumatic stress disorder or reoccuring or which ever term you prefer to use.I have found that I do not like taking drugs such ...
3 answers • 20 Oct 2010
I have ptsd., from Katrina, but the drugs, proscribed for that have , only caused me to go unconscious, spastic and delusional. Threw those in the ...
1 answer • 23 Oct 2010
I took it together and i passed out. Feel very sick and dizzy.
2 answers • 17 May 2012
Post Traumatic Stress Disorder - Hi. I am new to this type of forum so forgive me if I ramble or am?
... unsure of myself. I have PTSD and depression issues. I have been on various medications and therapy for over 20 years. My doctor just switched me ...
7 answers • 13 Sep 2012
iam am 37 and a bit paranoid iav ad 2.5 blood transfusions in the last 3 years and wud like to no why my doctor gives them me and reason y
2 answers • 23 Aug 2014